MathSciNet Relay Station
MathSciNet bibliographic data
MR2146195 (2006d:14017) 14F05 (18E30)
Costa, L.; Miró-Roig, R. M. Derived categories of projective bundles. Proc. Amer. Math. Soc. 133 (2005), no. 9, 2533–2537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement